MathSciNet Relay Station
MathSciNet bibliographic data
MR2795241 57M50 (20F36 37E30)
Lanneau, Erwan; Thiffeault, Jean-Luc On the minimum dilatation of braids on punctured discs. Supplementary material available online. Geom. Dedicata 152 (2011), 165–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement